Show ratings & reviews for

2.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Mohammed Hashil | 25-34 | Male | On medication for 1 to 6 months | Patient
4/19/2019
Condition: Dilated Pupils Before or After Surgery
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
ohla | 45-54 | Female | On medication for less than 1 month | Patient
1/16/2013
Condition: Dilated Pupil
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

has anyone experienced sharp pains in their head after being administered this medication?

Report this postFill 3Created with Sketch.
monamcc | 45-54 | Female | On medication for less than 1 month | Patient
12/8/2008
Condition: Dilated Pupils Before or After Surgery
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

These eye drops were admistered to me prior to having an eye angiogram. I immediately experienced severe burning, which continued for about 2 days. The skin on my eyelids and around my eyes soon became red and puffy, and is now beginning to blister and peel like a bad sunburn. My vision has not yet returned to normal 4 days later. I was instructed to use cold packs for 20 minutes 5 times a day, which I've been doing. As well, I was prescribed Zaditor, which are drops to counter the allergic reaction I've experienced. Interestingly, I had allergy tests for this drug some months ago. I am not allergic to another type, Mydfrin, which I asked that they use. That's what I thought I was getting. Although it's marked on my chart that I'm allergic to Mydriacyl, some mix-up took place, or a bad case of ignorance, and Mydriacyl was put in my eyes anyway. I'm having someone else type this as I still cannot see. I have lost four days of work so far.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More